# SDR MASA200600821

- Difficulty date: March 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 10,648 hours, 10,193 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Panel
- Part number: 601R517063
- Part serial: 1031873
- Condition: Inoperative
- Location: Stab Channel 1
- Part time: 4,815 hours, 4,285 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7304 JAX - STAB CHANNEL 1 INOP.  AC FERRIED TO CLT FOR REPAIRS.  MAINTENANCE REPLACED STAB CONTROL PANEL.
